# SDR COMA0360577

- Difficulty date: December 27, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 19,994 hours, 17,904 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 19,994 hours, 17,904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT LOWER WING PLANK FUEL DRAIN FORWARD SCREW HOLE AT WS 85.5 HAD AN INDICATION WHILE PERFORMING EDDY CURRENT INSPECTION (FUEL BOOST PUMP DRAIN VALVE FORWARD SCREW HOLE).  DRILLED THE SCREW HOLE TO .3125 INCH TO REMOVE THE INDICATION.  FABRICATED AND INSTALLED A FREEZE PLUG IAW REO 601R-57-21-392.
